# SDR CA070706005

- Difficulty date: July 3, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Piper PA60600
- Engine: Lyc IO540K1J5
- Propeller: Hartzl HCC3YR2
- System (JASC): 5280 · Landing Gear Doors
- Part: Shear Pin
- Part number: 450530501
- Condition: Sheared
- Location: Lg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKEOFF THE PILOT SELECTED GEAR UP, THE GEAR UP LIGHT FAILED TO ILLUMINATE. THE LANDING GEAR WAS EXTENDED AND THE AIRCRAFT LANDED AT AIRPORT. UPON INVESTIGATION THE LANDING GEAR DOOR SHEAR PIN WAS FOUND SHEARED. THE PIN WAS REPLACED, THE AIRCRAFT WAS PLACED ON JACKS AND A FUNCTION CHECK OF THE LANDING GEAR AND INDICATING SYSTEM WAS COMPLETED WITH NO FAULTS. THE AIRCRAFT WAS RETURNED TO SERVICE. (TC NR 20070706005)
